MAUDE Adverse Event Report: PARAGON 28 GORILLA PLATING SYSTEM MTP PLATE 5DEG MED RT

PARAGON 28 GORILLA PLATING SYSTEM MTP PLATE 5DEG MED RT
Catalog Number P53-103-R052
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: norway.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately 3 months post-op implantation, the patient was revised due to implant fracture.Attempts have been made and all available information has been provided.

Brand Name
GORILLA PLATING SYSTEM MTP PLATE 5DEG MED RT
Common Device Name
GORILLA PLATING SYSTEM
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23926147
Report Number3008650117-2025-00025
Device Sequence Number9082304
Product Code HRS
UDI-Device Identifier00889795009432
UDI-Public(01)00889795009432(10)HP357521
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K140397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP53-103-R052
Device Lot NumberHP357521
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight80 KG